• Bleeding when I masturbate!

    1344423040
    lauras8 [sign in to see picture]
    • Rank: Major
    • Posts: 114
    • Joined: 9 Jun 2012

    When I was masturbating last night, I noticed blood on my fingers as though I'd come on my period but i'm not due n for another 2 weeks

    It happens when my boyfriend fingers me too, if he goes too deep/does it for too long and it's really embarrassing :(

    Why is this happening??

    1344423519
    lauras8 [sign in to see picture]
    • Rank: Major
    • Posts: 114
    • Joined: 9 Jun 2012

    I know :( I used to bite my nails but recently I;ve started to grow them and they're now longish so I think I may have scratched myself?? Not sure though :(

    thanks :) xx

    1344423941
    Lady Ness [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2314
    • Joined: 16 May 2010

    lauras8 wrote:

    I know :( I used to bite my nails but recently I;ve started to grow them and they're now longish so I think I may have scratched myself?? Not sure though :(

    thanks :) xx

    You coul've scratched yourself, if it's a recent thing rather than on going.

    Also, sometime women will bleed slightly mid cycle due to ovulation or hormones. How much blood is it? Is it only a small amount and stringy? As this is probably due to ovulation or hormones. If it's a small amount but light and similar to a paper cut, it's probably due to a scratch. Is it's more like dried blood clots, this just means your vaginal lining was thicker last month and your body is still getting rid of it.

    There's lots of reasons it could be. You may have just started your period earlier this month due to stress or similar too.

    But if you are worried and it keeps happening, contact your doctor to get checked out.

    1344424279
    lauras8 [sign in to see picture]
    • Rank: Major
    • Posts: 114
    • Joined: 9 Jun 2012

    The Nymphomaniac wrote:

    lauras8 wrote:

    I know :( I used to bite my nails but recently I;ve started to grow them and they're now longish so I think I may have scratched myself?? Not sure though :(

    thanks :) xx

    You coul've scratched yourself, if it's a recent thing rather than on going.

    Also, sometime women will bleed slightly mid cycle due to ovulation or hormones. How much blood is it? Is it only a small amount and stringy? As this is probably due to ovulation or hormones. If it's a small amount but light and similar to a paper cut, it's probably due to a scratch. Is it's more like dried blood clots, this just means your vaginal lining was thicker last month and your body is still getting rid of it.

    There's lots of reasons it could be. You may have just started your period earlier this month due to stress or similar too.

    But if you are worried and it keeps happening, contact your doctor to get checked out.

    It hasn't got clots it's more stringy really and I have quite a lot - it happened last night and today when I go to the toilet it's like I'm on my period but not heavy

    1344425662
    Alicia D'amore [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 3512
    • Joined: 2 Feb 2008

    Do you take the pill? Did you run two (or more) packets together when you don't usually? It sounds like spotting but it could be a number of things. You can get small polyps at the neck of the cervix and these can pop with penetration (fingers, toys etc.) so it's worth nipping the doctors to get the all clear :)

    Adx

    1344426008
    lauras8 [sign in to see picture]
    • Rank: Major
    • Posts: 114
    • Joined: 9 Jun 2012

    Yeah I was on Microgynon and I changed to Mercilon (I'm now on my 2nd strip of that). And I went on holiday so 2 strips ago I didn't take a break for 3 months..

    Thanks! :) x

    1344446459
    mrsorgasmatron [sign in to see picture]
    • Rank: Brigadier
    • Posts: 219
    • Joined: 20 Jan 2011

    it sounds like you are having spotting between periods? Do you suffer from PCOS by any chance?

    1344446769
    sweetlove666 [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2008
    • Joined: 17 Nov 2008

    keeping your nails short and trimmed may help ( filed too) you could also use nitrile gloves (or a condom) on your fingers with some lube to make sure everythings smooth

    1344459119
    Alicia D'amore [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 3512
    • Joined: 2 Feb 2008

    lauras8 wrote:

    Yeah I was on Microgynon and I changed to Mercilon (I'm now on my 2nd strip of that). And I went on holiday so 2 strips ago I didn't take a break for 3 months..

    Thanks! :) x

    That could be the culprit then. You've been taking the new pill for 2 months? Generally side effects should settle within 3 months so if it's the new pill causing it and it continues after then you might want to ask for a change of pill. But any reoccuring bleeding is enough to warrant a trip to the GP, if it continues I'd head back for some advice :)

    Adx

    1344469550
    lauras8 [sign in to see picture]
    • Rank: Major
    • Posts: 114
    • Joined: 9 Jun 2012

    mrsorgasmatron wrote:

    it sounds like you are having spotting between periods? Do you suffer from PCOS by any chance?

    no i dont....that i know of anyway!

    1344469572
    lauras8 [sign in to see picture]
    • Rank: Major
    • Posts: 114
    • Joined: 9 Jun 2012

    sweetlove666 wrote:

    keeping your nails short and trimmed may help ( filed too) you could also use nitrile gloves (or a condom) on your fingers with some lube to make sure everythings smooth

    yeah that's what i thought... and yeah good idea thanks! :)

    1344469605
    lauras8 [sign in to see picture]
    • Rank: Major
    • Posts: 114
    • Joined: 9 Jun 2012

    Alicia D'amore wrote:

    lauras8 wrote:

    Yeah I was on Microgynon and I changed to Mercilon (I'm now on my 2nd strip of that). And I went on holiday so 2 strips ago I didn't take a break for 3 months..

    Thanks! :) x

    That could be the culprit then. You've been taking the new pill for 2 months? Generally side effects should settle within 3 months so if it's the new pill causing it and it continues after then you might want to ask for a change of pill. But any reoccuring bleeding is enough to warrant a trip to the GP, if it continues I'd head back for some advice :)

    Adx

    yeah im half way through my second month and yeah it could be down to that :)

    thanks :) xx

    1344523800
    occhiverdi [sign in to see picture]
    • Rank: General
    • Posts: 731
    • Joined: 9 Aug 2010

    lauras8 wrote:

    Yeah I was on Microgynon and I changed to Mercilon (I'm now on my 2nd strip of that). And I went on holiday so 2 strips ago I didn't take a break for 3 months..

    Thanks! :) x

    Sounds like you're break through bleeding:) I get this if i dont take a pill break after 3 months (body usual bleeds after 2 and half months)

    I've also bled from a yeast infection, best to get it checked out.

    1344524597
    SexyBumBully [sign in to see picture]
    • Rank: Colonel
    • Posts: 185
    • Joined: 14 Jun 2010

    Does sound like its just abit of spotting although it wouldn't hurt to see your GP if you have any concerns. After all thats what they are there for. I have the mirena coil and I spot all the time with that... Especially when I have sex. Like I said, a visit to your GP wont do you any harm and might put your mind at ease.

    Hope you find out what it is and get it sorted :)

    SBB x

    1344541200
    lauras8 [sign in to see picture]
    • Rank: Major
    • Posts: 114
    • Joined: 9 Jun 2012

    thank everyone! i will see what my GP says :D x

    Post a reply to this thread

    Please sign in to post messages to the forum.